# SDR AU980998

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350D
- Engine: Allsn 250C30
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: ACM28592
- Condition: Corroded
- Location: Cyclic
- Component: Dunlop, AC67244
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CYCLIC SERVO EXTENSION P\N ACM28592 CORRODED INTERNALLY RESTRICTING PISTON ROD P\N ACM28591.
